Introducing Cyber Legion — the ultimate Non-Fungible Token (NFT) collection that unlocks a world of adventure and excitement!
Each NFT serves as your exclusive ticket to our immersive event "Legion Run", where you'll be part of a competition filled with challenges and rewards as well as provides access to the Cyber Mansion and the Blockchain and Networking conference inside (See schedule bellow)
ATTENTION : Since the Legion Run is totally sold out THIS IS YOUR LAST AND ONLY CHANCE TO PARTICIPATE IN THE ADVENTURE OF THE YEAR further more you will receive special treatment so see
What is included in your purchase:
LEGIONNAIRE TICKETS: VIP Legion Run participation Ticket + NFT part of the Cyber Legion Run Bulgaria 2023 NFT collection + Access to the Cyber Mansion Blockchain and Networking Conference + Your ticket is also NFT
SENATOR TICKETS: NFT part of the Cyber Legion Run Bulgaria 2023 NFT collection + Access to the Cyber Mansion Blockchain and Networking Conference
VIP Ticket + NFT
- Private Lounge Access: Indulge in VIP treatment within the shaded sanctuary of the secluded lounge during Legion Run. Relax, recharge, and network with fellow Legionaries in a premium setting, protected from the sun's rays.
- Standard Meal (Food and Drinks): Enjoy complimentary meals and beverages during the Legion Run event at the private lounge area, ensuring you stay energized throughout the adventure.
- Hat, Medal, and Keychain: As a Legionary, you'll receive a special edition hat, a prestigious medal, and a keychain featuring a unique NFT image to serve as a physical reminder of your participation and accomplishment. *Legionnaires only
- 2 Exclusive Training Sessions: Receive personalized training from professional instructors. *Legionnaires only
- One-Week Access to Secret Investment Group: Get an exclusive invitation to a secret investment group, where you'll have the opportunity to network with like-minded individuals and explore potential investment opportunities.
- First to Enter the Race: Gain priority access and be among the first to enter the race, maximizing your chances of success and ensuring you have a head start on the challenges. *Legionnaires only
- 30% Discount on Legion Run Merch: Enjoy a generous 30% discount on Legion Run merchandise, allowing you to proudly display your Legionary status.
- 25% Discount on Legion Run Tickets in the future: As a Legionary, you'll receive a significant 25% discount on Legion Run tickets, ensuring you can participate in future events at a reduced price.
- 25% Discount on Kibernacia Events: Expand your adventures beyond the Legion Run with a 25% discount on tickets to Kibernacia events, immersing yourself in a variety of cutting-edge experiences.
- After Party: Join us for an exclusive in-person after-party following the Legion Run event. Celebrate your achievements, connect with fellow participants, and enjoy a memorable gathering to conclude the adventure-filled day.
- WIN A LIFETIME TICKET FOR LEGION RUN
- By holding a Legionary NFT, you automatically enter a special draw for the chance to win a lifetime ticket to the Legion Run, guaranteeing your participation in all future events.
Cyber Networking Conference Schedule
Stream: Cyber Legion
Duration: 3 hours
- Topic 1: Crypto Regulation (40 minutes)
- 16:00 - 16:05: Introduction and Welcome
- 16:05 - 16:15: Opening Remarks and Importance of Crypto Regulation
- 16:15 - 16:30: Speaker 1: Overview of Regulatory Landscape
- 16:30 - 16:40: Speaker 1: Challenges and Opportunities in Crypto Regulation
- 16:40 - 16:55: Speaker 1: Best Practices for Regulatory Compliance
- 16:55 - 17:05: Q&A Session
Break (10 minutes): 17:05 - 17:15
- Topic 2: Crypto and NFT (40 minutes)
- 17:15 - 17:20: Introduction to Crypto and NFTs
- 17:20 - 17:35: Speaker 4: Exploring Non-Fungible Tokens (NFTs) and their Impact
- 17:35 - 17:50: Speaker 5: NFTs in Art, Gaming, and Collectibles
- 17:50 - 18:00: Speaker 6: NFT Marketplace and Trends
- 18:00 - 18:10: Q&A Session
Break (10 minutes): 18:10 - 18:20
- Topic 3: AI (40 minutes)
- 18:20 - 18:25: Introduction to Artificial Intelligence (AI)
- 18:25 - 18:40: Speaker 7: AI and its Transformative Potential
- 18:40 - 18:55: Speaker 8: Ethical Considerations and Future of AI
- 18:55 - 19:05: Speaker 9: AI in Emerging Technologies
- 19:05 - 19:15: Q&A Session
Break (10 minutes): 19:15 - 19:25
- Topic 4: SURPRISING ACTIVITY
- • 19:25 - 19:30: Introduction to *******
- • 19:30 - 19:45: Interactive *******
- • 19:45 - 20:00: *******
- • 20:00 - 20:10: *******
- • 20:10 - 20:20: *******
- • 20:20 - 20:30: Closing Remarks and Thank You